Kant and Degrees of Responsibility

Saunders, J orcid.org/0000-0003-1290-275X (2019) Kant and Degrees of Responsibility. Journal of Applied Philosophy, 36 (1). pp. 137-154. ISSN 0264-3758



Copyright, Publisher and Additional Information: (c) 2018, Society for Applied Philosophy, John Wiley & Sons Ltd. This is the peer reviewed version of the following article: Saunders, J (2018) Kant and Degrees of Responsibility. Journal of Applied Philosophy. which has been published in final form at https://doi.org/10.1111/japp.12293 This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
  • Accepted: 8 November 2017
  • Published (online): 4 January 2018
  • Published: 15 February 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > Inter-Disciplinary Ethics Applied (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Dec 2017 11:51
Last Modified: 04 Jan 2020 01:38
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/japp.12293

Share / Export